Gonality of expander graphs

Neelav Dutta, David Jensen

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We provide lower bounds on the gonality of a graph in terms of its spectral and edge expansion. As a consequence, we see that the gonality of a random 3-regular graph is asymptotically almost surely greater than one seventh its genus.

Original languageEnglish
Pages (from-to)2535-2543
Number of pages9
JournalDiscrete Mathematics
Issue number9
StatePublished - Sep 2018

Bibliographical note

Publisher Copyright:
© 2018 Elsevier B.V.

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Gonality of expander graphs'. Together they form a unique fingerprint.

Cite this